I'm actually researching this for my mother-in-law because she doesn't have access to the internet. She is in her late 50's and in 2002 she had her first episode of itching.
She itches all over her skin and behind her eyes; it generally starts with her feet and hands. Doctors have tried multiple treatments and prescriptions but nothing helps. It is possible that her digestive system isn't working very well and allowing for her to absorb the medicine.
The only thing that helps is early intervention and steroids. However, doctors keep on throwing her back and forth and are unsur about the causes. They can't seem to agree. Once they sent her home to die because they had no idea on what else to do for her.
When it gets severe, she has broken out into hives all over her body, swells up and becomes inflamed; she also gets a very high fever. No one knows why.
Doctors theorize immunity problems, environmental exposures... the bottom line is they are just unfamiliar.
We need to figure this out fast as her health and strength are failing. She presses on and that is good, but she is struggling. Often times, antibiotics don't help and actually triger other complications.
We believe she has a RARE itching disease, and doctors just don't know.
Once her dentist told her that she has perfect teeth, but that something was wrong with her system because all her nerves were dying so quickly although her teeth were healthy. That was one of the first clues that there was something wrong. She gets infected teeth and absesses easier than most people although she takes care of her teeth and they are healthy. It's her nerves that keep dying in them.
Any suggestions of what is causing this would be appreciated. We are located in Utah and if there is a doctor in our area that is knowledgeable about causes of itching skin, please let us know a name and location of where and how to contact them.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?